# SDR FDEA200812105120

- Difficulty date: December 10, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 41,466 hours, 27,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T390100180
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN BETWEEN STA 950B AND 950C AT BL0 IS BULDGING WITH 2 EACH RIVET HEADS POPPED.  COMPLIED WITH EA 7-5330-124049 PART 1 BY MANUFACTURING FILLER, DOUBLER AND TRIPLER OUT OF2024T3 180/90/100C.  REMOVED DAMAGE AND INSTALLED PARTS ALL IAW EA 7-  5330-124049 PART 1.  MAJOR REPAIR RII.
